MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 125ML

HAEMONETICS CORPORATION CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 125ML
Model Number CSE-P-125
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient was reported to have no consequence or injury for this event; however, there was a potential of 600 mls.Of blood left in the reservoir.The investigation of the bowl could contribute to the error of long empty between cycles 2 and 3 and procedure timings.The customer discarded the bowl therefore could not be evaluated by haemonetics.However, per investigation the most likely cause of the error is the bowl and is associated with safety notice crl-100260-ie (mhra fscafy20- 01).
 
Event or Problem Description
On (b)(6) 2020, haemonetics was notified of a long empty alarm which had occurred on cycle 3 during a spinal procedure, utilizing the cell saver® elite® auto transfusion system.The device stopped as a result of the error.

Brand Name
CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 125ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9922638
Report Number1219343-2020-00027
Device Sequence Number3320248
Product Code CAC
UDI-Device Identifier10812747016544
UDI-Public(01)10812747016544(17)220818(10)0819033
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2022
Device Model NumberCSE-P-125
Device Lot Number0819033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1